MathSciNet Relay Station
MathSciNet bibliographic data
MR854553 11F70 (11R39 22E35 22E50 22E55)
Shahidi, Freydoon A weak Ramanujan conjecture for generic cuspidal spectrum of quasisplit groups. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 2, 195–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement